# SDR A6WA200540076

- Difficulty date: February 22, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR DID NOT RETRACT.  SERVICED HYDRAULIC FLUID AND NITORGEN TO THE NOSE STRUT.  ADJUSTED THE NOSE OLEO CENTER EXTEND SENSOR WITHIN LIMITS.  (M)
